# SDR DALA2019030500064

- Difficulty date: March 5, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 54,713 hours, 7,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, BULK CARGO COMPARTMENT RIGHT FLOOR SUPPORT ASSEMBLY AT FR 67-69-45 FOUND CORRODED. REPLACED CORRODED SUPPORT PER SRM 51-42-11-001 AND DRAWING F53972225. LP 0970459
